MathSciNet Relay Station
MathSciNet bibliographic data
MR1619285 42A50 (44A15)
Lacey, Michael T.; Thiele, Christoph M. On Calderón's conjecture for the bilinear Hilbert transform. Proc. Natl. Acad. Sci. USA 95 (1998), no. 9, 4828–4830.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement